Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Help, I'm on a roller coaster...

Posted by on Feb. 22, 2014 at 9:09 PM
  • 6 Replies

I posted this then deleted it b/c I thought it was too confusing. But here goes again because I feel so lousy...I was on the same dose of Cymbalta for a couple of years and felt like it was pooping out on me. Dr increased my dose and it gave me anxiety. So I decreased again and felt horrible, like I was hit by a truck (after a few weeks on the higher dose). So dr agreed to switching me to Effexor, since it worked well for me in the past. I started it today and again, feel super tired, like I've been hit by a truck. It's just been too much on my body I think. I can't face tomorrow feeling so bad. My instinct is to return to the higher dose of Cymbalta and deal with the anxiety side effect; at least I could function, today I really can't. WWYD? Sorry if this is confusing.

by on Feb. 22, 2014 at 9:09 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
leahbeah143
by Leah on Feb. 22, 2014 at 9:11 PM
Can you give it a little bit longer to get into your system? I know you feel bad right now, but maybe once it evens out, you'll feel better again
zboys
by Gold Member on Feb. 22, 2014 at 9:11 PM

I'm not really sure.  I would just sleep on it and when I woke up then I would make a decision.

matreshka
by Ruby Member on Feb. 23, 2014 at 9:53 AM
1 mom liked this

Many meds have side effects early on that go away after a week or two, do you think you can hang in there.

momwriter
by Silver Member on Feb. 23, 2014 at 10:03 AM

Not sure what I'm going to do. I slept terribly from the Effexor and feel awful again today. Don't know how I'll manage to go shopping today....and I have work tomorrow. :(

Quoting matreshka:

Many meds have side effects early on that go away after a week or two, do you think you can hang in there.


lucy164
by Platinum Member on Feb. 23, 2014 at 10:13 AM


Quoting leahbeah143: Can you give it a little bit longer to get into your system? I know you feel bad right now, but maybe once it evens out, you'll feel better again


Mackiesgg
by Bronze Member on Feb. 23, 2014 at 1:14 PM

Give your body time to adjust.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)